# SDR KCSA201610141084

- Difficulty date: October 14, 2016
- Submitted: October 15, 2016
- Operation: Air carrier
- Aircraft: N170CR
- Make and model: Boeing 767341
- Aircraft serial: 24752
- Aircraft time: 86,317 hours, 21,676 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Torque Box
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT TORQUE BOX PANEL HAS CORROSION AT STA 544-566 LBL 26.
